# SDR CA130809004

- Difficulty date: August 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 2,800 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Starter Gen
- Part time: 952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT EXPERIENCED GENERATOR FAILURE ON NR 2 ENGINE IN FLIGHT AT 951.9 HRS TSO.   AME REMOVED STARTER/GENERATOR AND BROUGHT IT TO AMO FOR INSPECTION.  FOUND THE BEARING AT ADE END HAD FAILED.  ALL 8 BALLS REMAINED IN THE BEARING, BUT THE SHIELDS AND CAGE WERE GONE.  A PIECE OF THE BEARING CAGE, BRASS MATERIAL, HAD MADE ITS WAY FROM THE BEARING PAST THE COMMUTATOR TO LODGE BETWEEN THE RIM OF THE ADE ENDBELL AND THE NR 3 BRUSH HOLDER, SHORTING BETWEEN THEM AND CAUSING SOME ARC DAMAGE.  THE ARMATURE AND STATOR RUBBED, DESTROYING BOTH PARTS. THE FAN RUBBED ON THE AIR INLET, WEARING DOWN THE BLADE TIPS. THE UNIT IS BER.  BEARING PN IS SAFRAN POWER, PN 03-6009-18, DATE CODE MARCH 2011.
